# SDR DALA2023031301822

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR SUPPORTS (3EA) BTW STA 324 TO STA 377 AND RBL 60 AT CABIN PAX FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 533: FLOOR SUPPORTS (2EA S) FROM STA 324 TO STA 365 AND RBL 60 WERE FABRICATED AND REPLACED PER DWG 141N5160 REV B AND B-757-200 SRM. (2664370)
